# SDR IXXA20150320050

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 114T0223
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  WING LE FRONT SPAR UPPER CAP CORRODED AT WING LES 579.  R & R SPAR CAP IAW REA 47089REA19.
